# SDR UIEA2019081505175

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,597 hours, 17,009 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG LE FAN BLADE DENT MARKED WITH DOT.( UPON FURTHER EVALUATION, FOUND DAMAGE TO BE NICK IN AREA "D" OF BLADE WITH ALLOWABLE DAMAGE TO 0.060". MEASURED 0.040". ASSET # 0017552 WITHIN ALLOWABLE LIMITS IAW AMM 72-31-02. NO ACTION REQUIRED. )
